MathSciNet Relay Station
MathSciNet bibliographic data
MR2218770 37E10 (37A05 37C05 37C40 37C55 37E45)
Jäger, Tobias H.; Keller, Gerhard The Denjoy type of argument for quasiperiodically forced circle diffeomorphisms. Ergodic Theory Dynam. Systems 26 (2006), no. 2, 447–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement